an adult known diabetic, applies some liniment for knee pain at night, this is what happens next day morning, dx and Rx please

4 Likes

LikeAnswersShare

Liniment induced dermatitis almost bullous eruptions Rx stop applying​ offending drug Oral antihistaminics Potent steroid ( tennovate) cream + Mupirocin ont Perfect control of diabetes

In given case 2 entities can be considered as diagnosis. Irritant contct dermatitis or allergic contact dermatitis. As process developed next day and if patient has not used this medication at this site before ever then its acute irritant contact dermatitis due to excess application of some potent topical medication. Or if patient has applied this topical medication before once then patient is sensitized already to given product and it is then Allergic contact dermatitis. History is very crucial in differentiating these conditions. A patch test to hug iven product will also help. Rx: stoping offending drug. Locally open the tense bullas and apply diluted drying agents like anyline dyes f/b topical steroid creams need for oral glucocorticosteroids to be assesed individually.

Contact dermatitis

? BULLOUS DIABETICORUM.. ? BULLOUS IMPETIGO.. ? BULLOUS PEMPHIGOID..

liniment induced dermatitis treat antiallergic antibiotic and Allovera.fcream locally

FRICTION DERMATITIS DUE TO LINIMENT...ACTUALLY THE GUY HAS BURNT THE SKIN CAUSING BLISTERS AS HE HAS RUBBED the stuff instead of a Light Application

Irritant Dermatitis.

Itraconazole 100 mg bd Amoxy potassium +claulanic 625 bd Ext mupiro...

Wats roll of itraconazole
0

Irritant drug in liniment causing allergic bullous eruptions , Wash knee area with cold water and do cold compression, antibiotic , antihistamines, corticosteroid orally at least for three four days avoid same liniment in future

Contact dermatitis Stop liniment Cut bullous Fusigen cream Amoxy clav tab

Load more answers